# SDR AALA20070433

- Difficulty date: March 4, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT RED LENS IN CABIN BROKEN.  REPLACED RED LENS FOR EMERGENCY LIGHT IN CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
